COEFFICIENT ESTIMATES FOR A NEW SUBCLASS OF m-FOLD SYMMETRIC ANALYTIC BI-UNIVALENT FUNCTIONS


Creative Commons License

BULUT S.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.68, no.2, pp.1401-1410, 2019 (ESCI) identifier

Abstract

Considering a new subclass of m-fold symmetric analytic bi-univalent functions, we determine estimates the coefficient bounds for the Taylor-Maclaurin coefficients vertical bar a(m+1)vertical bar and vertical bar a(2m+1)vertical bar of the functions in this class. In certain cases, our estimates improve some of those existing coeffcient bounds.